Invariants polaires de courbes planes.

M. Merle

Inventiones mathematicae (1977)

  • Volume: 41, page 103-112
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Merle, M.. "Invariants polaires de courbes planes.." Inventiones mathematicae 41 (1977): 103-112. <>.

author = {Merle, M.},
journal = {Inventiones mathematicae},
pages = {103-112},
title = {Invariants polaires de courbes planes.},
url = {},
volume = {41},
year = {1977},

AU - Merle, M.
TI - Invariants polaires de courbes planes.
JO - Inventiones mathematicae
PY - 1977
VL - 41
SP - 103
EP - 112
UR -
ER -

Citations in EuDML Documents

  1. Hussein Mourtada, Jet schemes of complex plane branches and equisingularity
  2. Janusz Gwoździewicz, Arkadiusz Płoski, On the approximate roots of polynomials
  3. E. Casas-Alvero, Singularities of polar curves
  4. Lê Dũng Tráng, Françoise Michel, Claude Weber, Courbes polaires et topologie des courbes planes
  5. Félix Delgado de la Mata, A factorization theorem for the polar of a curve with two branches
  6. Evelia R. García Barroso, Janusz Gwoździewicz, Characterization of jacobian Newton polygons of plane branches and new criteria of irreducibility
  7. Nuria Corral, Sur la topologie des courbes polaires de certains feuilletages singuliers
  8. Alejandro Melle-Hernández, On polar invariants of hypersurface singularities
  9. Pedro D. González Pérez, Toric embedded resolutions of quasi-ordinary hypersurface singularities

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.